Convolution equations on a finite interval with a small parameter
Doklady Akademii Nauk, Tome 309 (1989) no. 5, pp. 1040-1043
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1989_309_5_a2,
author = {S. M. Grudskii},
title = {Convolution equations on a finite interval with a small parameter},
journal = {Doklady Akademii Nauk},
pages = {1040--1043},
year = {1989},
volume = {309},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1989_309_5_a2/}
}
S. M. Grudskii. Convolution equations on a finite interval with a small parameter. Doklady Akademii Nauk, Tome 309 (1989) no. 5, pp. 1040-1043. http://geodesic.mathdoc.fr/item/DAN_1989_309_5_a2/